# SDR UIEA201806051025

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,624 hours, 18,680 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734220
- Part serial: 108949
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE APU WOULD NOT START.   REMOVED AND REPLACED THE ECU IAW IAW AMM 49-61-05,  PERFORMED A BITE OF THE ECU IAW AMM 49-11 FT 958,  NO MESSAGES OR FAULTS NOTED.
